Review of Symbolic Logic 4 (1):109-113 (2011)

Authors
Zach Weber
University of Otago
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1017/s1755020310000304
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,586
Through your library

References found in this work BETA

Transfinite Numbers in Paraconsistent Set Theory.Zach Weber - 2010 - Review of Symbolic Logic 3 (1):71-92.
A Paraconsistent Model of Vagueness.Z. Weber - 2010 - Mind 119 (476):1025-1045.

View all 20 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2012-06-15

Total views
62 ( #153,353 of 2,348,644 )

Recent downloads (6 months)
1 ( #512,546 of 2,348,644 )

How can I increase my downloads?

Downloads

My notes